MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a dex procedure, the corkscrew suture anchor, ar-1915snf, remained in the patient's bone.The surgeon had to change surgical technique so another anchor was not necessary.No further details, additional information requested.Additional information provided 10/15/2020: no instrument was used to prep the patient's bone.The patient is said to have had good quality bone.The eyelet broke off and was retrieved.The anchor was correctly used but at some point a click was heard and the device came out just with sutures.The surgeon changed technique and completed the case with intraosseous tunnels and sutures.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10730525
Report Number1220246-2020-02257
Device Sequence Number11627355
Product Code HWC
UDI-Device Identifier00888867022676
UDI-Public00888867022676
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SNF
Device Lot Number11089129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;